Open Access
Translator Disclaimer
November 2011 On hyperbolic Gauss curvature flows
Kai-Seng Chou, Weifeng Wo
J. Differential Geom. 89(3): 455-485 (November 2011). DOI: 10.4310/jdg/1335207375

Abstract

Contrast to the hyperbolic mean curvature flows studied in "Hyperbolic mean curvature flow," J. Differential Equations 246 (2009), 373–390, "The hyperbolic mean curvature flow," J. Math. Pures Appl. 90 (2008) 591–614, and "Formation of singularities in the motion of plane curves under hyperbolic mean curvature flow," J. Differential Equations 247 (2009) 1694–1719, a new hyperbolic curvature flow is proposed for convex hypersurfaces. This flow is most suited when the Gauss curvature is involved. The equation satisfied by the graph of the hypersurface under this flow gives rise to a new class of fully nonlinear Euclidean invariant hyperbolic equations.

Citation

Download Citation

Kai-Seng Chou. Weifeng Wo. "On hyperbolic Gauss curvature flows." J. Differential Geom. 89 (3) 455 - 485, November 2011. https://doi.org/10.4310/jdg/1335207375

Information

Published: November 2011
First available in Project Euclid: 23 April 2012

zbMATH: 1248.53049
MathSciNet: MR2879248
Digital Object Identifier: 10.4310/jdg/1335207375

Rights: Copyright © 2011 Lehigh University

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.89 • No. 3 • November 2011
Back to Top